Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffered from tightness at base pf pelvis. Can it be relieved from medicine?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have suffered from time to time from tightness at the base of the pelvis. I understand that this is quite independent of the prostate (I have now had a turp). Am I right in thinking that the tightness (when sitting on hard seats for example) can be relieved by medication?
Posted Mon, 7 Oct 2013 in Men's Health
Answered by Dr. Nsah Bernard 3 days later
Brief Answer:
Myorelaxants can help reduce tightness

Detailed Answer:

Thanks for posting on XXXXXXX

Now before you are placed on any medication, it will be wise to have a doctor examine your pelvis for any abnormalities. It is possible that the tightness can be relieved by medications such as myorelaxants or muscle relaxants such valium (diazepam), XXXXXXX (carisoprodol) and Flexeril (cyclobenzaprine) could be very helpful in this situation. Pelvic floor muscle tightness can be a troublesome situation when aging. You could start practicing some few exercises including 'yoga', pelvic floor therapy etc and get assistance from a physical therapist.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor